MathSciNet Relay Station
MathSciNet bibliographic data
MR2424378 35F25 (35B15 35B40 37J50 49L25)
Ichihara, Naoyuki; Ishii, Hitoshi Asymptotic solutions of Hamilton-Jacobi equations with semi-periodic Hamiltonians. Comm. Partial Differential Equations 33 (2008), no. 4-6, 784–807.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement